# SDR HEEA956002

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Flag Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER FLAG STICKS BEHIND MASK.
